# SDR QXEA200602434

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,966 hours, 8,751 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2357 - AUX BATTERY WILL NOT GO BELOW .10 FOR TAKEOFF, JUMPING BETWEEN .12 - .46. AFTER SHUTDOWN MINGO BATTS OFF AUX STILL SHOWING LOAD OF .26.  MAINTENANCE REMOVED MOISTURE FROM AUX BATTERY, SHUNTS.   LOADS RETURNED TO NORMAL.  GROUND RAN AIRCRAFT.  ALL BATTERY LOADS REMAINED STABLE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
